| Model Number |
GIF-H180 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the flex video scope was producing an image that was distorted and had horizontal lines present.According to the initial reporter, the issue was found during a setting up the device for use.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation, the most likely cause of image noise was due to damage on the charged coupled device (ccd) unit, component failure due to stress of repeated use, external factors, or handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.